# SDR DALA2016060604413

- Difficulty date: June 3, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 62,574 hours, 13,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT INOPERATIVE, CA SIDE AISLE SEAT ROW 6 A/B.  FOUND ELECTRICAL CONNECTOR D21304 LOOSE, ELECTRICAL CONNECTOR RECONNECTED IAW AMM TASK 33-51.
